RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 1, Pages 83–84 (Mi faa1609)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Normal oscillations of a viscous liquid partly filling an elastic vessel

M. B. Orazov


Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:1, 69–70

Bibliographic databases:

UDC: 517.9+532
Received: 24.04.1980

Citation: M. B. Orazov, “Normal oscillations of a viscous liquid partly filling an elastic vessel”, Funktsional. Anal. i Prilozhen., 16:1 (1982), 83–84; Funct. Anal. Appl., 16:1 (1982), 69–70

Citation in format AMSBIB
\Bibitem{Ora82}
\by M.~B.~Orazov
\paper Normal oscillations of a viscous liquid partly filling an elastic vessel
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 1
\pages 83--84
\mathnet{http://mi.mathnet.ru/faa1609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=648822}
\zmath{https://zbmath.org/?q=an:0536.76039}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 1
\pages 69--70
\crossref{https://doi.org/10.1007/BF01081820}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM22200020}


Linking options:
  • http://mi.mathnet.ru/eng/faa1609
  • http://mi.mathnet.ru/eng/faa/v16/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. O. Annaberdyev, “A boundary-value problem for which the eigenfunctions are multiply based”, Russian Math. Surveys, 37:5 (1982), 155–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:224
    Full text:83
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020